you should see the post i just posted after yours ...i know how you feel. I had that before in the ER. the ativan is an antianxiety medication. please see a cardiologist and they will prescribe a beta blocker it will keep your heart from going crazy like that it slows your heart and keeps it from having the "tachy" episodes. i was on toprol until i because pregnant and it kept the tachacardia at bay. i would get tachy for 2 hhours straight at 140-150 bpm...its not fun and it wears you out! best of luck hope you feel better soon!
Good advice above.
I have normal to low BP and take high dose Metoprolol, a BB, to keep my AFib from running my HR too high - would run around 130 at rest without the BB. With the BB it runs in th 80s and I can walk and do light work, just no more running... but then I'm too old for that anyway.
I had to adjust to the BB, it did in the beginning drive my BP too low, such that I could get dizzy when I would stand up. So I got up slowly, but now not much problem in that regard and my BP is back to "normal", sometimes is even a slight bit high. I now take 100 mg, perhaps you could be started on a very low dose to see if you can adjust. Some people get help from a dose as low as 12.5 mg, or 25 mg.
And, focus on positive thoughts, on family and good friends, that will help too.
I am much older but have similar issue.I was diagnosed with PSVT. You should see electrophysicist cardiologist ( they specialize in these areas). Also have thyroid checked.... could have a thyroid problem.
I have very low B/P too. YOu could try a calcium channel blocker first... it helps some people.with tachycardia.
I take a very low dose of atenolol - 1/4 pill am, 1/4 pill pm of 25 mg. It did take some time to adjust to beta blocker, very low B/P but it got better after several weeks. You may have to try several different blockers til you find the right one as I did.
Best wishes to you.